# SDR SWAA020774

- Difficulty date: April 10, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 46,484 hours, 44,233 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 6545871
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND AFT CARGO DOOR FWD OUTER FRAME CRACKED.  REMOVED AND REPLACED DOOR PER MM.
